# SDR AALA201611019002

- Difficulty date: October 16, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 46,852 hours, 27,162 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON LEFT MAIN LANDING GEAR RETRACTION ACTUATOR FITTING (JACK ANCHORAGE) AT REAR SPAR LOWER, OUTBOARD SIDE BETWEEN BRACKET AND BEARING.  REPAIRED ACTUATOR FITTING (JACK ANCHORAGE) PER SRM 57-26-13-300-008.
